Open Access
August, 1985 The $I$-Function for Diffusion Processes with Boundaries
Ross Pinsky
Ann. Probab. 13(3): 676-692 (August, 1985). DOI: 10.1214/aop/1176992902


The Donsker-Varadhan $I$-Function which measures the asymptotic rate of decay of the distribution of the occupation measure of a Markov process is evaluated for diffusion processes with boundaries.


Download Citation

Ross Pinsky. "The $I$-Function for Diffusion Processes with Boundaries." Ann. Probab. 13 (3) 676 - 692, August, 1985.


Published: August, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0576.60071
MathSciNet: MR799416
Digital Object Identifier: 10.1214/aop/1176992902

Primary: 60J60
Secondary: 60F10

Keywords: diffusion processes with boundaries , large deviations

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 3 • August, 1985
Back to Top